# SDR 96FDEA00066

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 727-22
- Aircraft serial: 18866
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 396
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-03-1/2) ON STR 22R, BS 396.  REMOVED CORROSION AT BS 396, STR 22R.  REMOVED IN A 1 INCH BY 2 INCH AREA.  ORIGINAL METAL THICKNESS IS .040 INCH.  REMOVED .009 INCH, FOUND TO BE OUT OF LIMITS PER FEDEX SRM 53-10-1.  FABRICATED AND INSTALLED REPAIR PARTS PER FEDEX SRM 53-10-3, FIG 2.  APPLIED PROTECTIVE FINISHERS.
